# SDR REXA2013122202413

- Difficulty date: December 22, 2013
- Submitted: December 24, 2013
- Operation: Air carrier
- Aircraft: N8775A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7775
- Aircraft time: 23,856 hours, 21,253 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY HEAT AND GALLEY LIGHTS PRODUCING A BURNING ODOR WHEN TURNED ON FULL.  OPS CHECKED GALLEY LIGHTS IAW AMM 33-26-00.  OPS CHECKED GALLEY HEAT IAW AMM 21-23-05, NO BURNING ODOR NOTICED.
